Article Text

PDF

Intravenous infusions of ifosfamide/mesna and perturbation of warfarin anticoagulant control.
  1. G. Hall,
  2. M. J. Lind,
  3. M. Huang,
  4. A. Moore,
  5. A. Gane,
  6. J. T. Roberts,
  7. B. M. Cantwell
  1. University Department of Clinical Oncology, Newcastle General Hospital, Newcastle upon Tyne, UK.

    Abstract

    We report three patients who had serious disturbance of anticoagulant control while receiving ifosfamide/mesna-containing cytotoxic chemotherapy in association with warfarin. In view of the likely biological potentiation of warfarin by ifosfamide/mesna, close monitoring of anticoagulant control should be performed during the co-administration of these drugs.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.